# SDR SWAA2025081804562

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 68,309 hours, 40,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Separated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD GALLEY LT WINDSCREEN OTBD CORNER SCUFF PLATE SEPARATED.   R & R LT WINDSCREEN VERTICAL TRIM PER CMM 25-31-08.   INSPECTED PER CMM CMM REPREF NOT FOUND.  CMM REPAIR REFERENCE NOT FOUND.  NO FOLLOW-ON ACTIONS REQUIRED.
